Symmetric and ordinary differentiation. (English) Zbl 0411.26004


26A24 Differentiation (real functions of one variable): general theory, generalized derivatives, mean value theorems
26A21 Classification of real functions; Baire classification of sets and functions
26A27 Nondifferentiability (nondifferentiable functions, points of nondifferentiability), discontinuous derivatives
26A03 Foundations: limits and generalizations, elementary topology of the line
26A48 Monotonic functions, generalizations


Zbl 0372.26007
Full Text: DOI


[1] E. P. Dolženko, Boundary properties of arbitrary functions, Math. USSR-Izv. 1 (1967), 1-12.
[2] J. Foran, The symmetric and ordinary derivative, Real Analysis Exchange 2 (1977), 105-108. · Zbl 0376.26005
[3] Casper Goffman, On Lebesgue’s density theorem, Proc. Amer. Math. Soc. 1 (1950), 384 – 388. · Zbl 0038.03802
[4] A. Khintchine, Recherches sur la structure des fonctions mesurables, Fund. Math. 9 (1927), 212-279. · JFM 53.0229.01
[5] Luděk Zajíček, Sets of \?-porosity and sets of \?-porosity (\?), Časopis Pěst. Mat. 101 (1976), no. 4, 350 – 359 (English, with Loose Russian summary). · Zbl 0341.30026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.